# SDR CALA2023012300189

- Difficulty date: January 23, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 51,379 hours, 18,725 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Inoperative
- Location: Lavatories
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TOILET FLUSH SYSTEM DOES NOT FLUSH N/A ALL LAVATORIES INOP AIRBORNE. FUNCTIONED NORMALLY ON GROUND. PERFORMED T/S ON TOILET FLUSH SYS, NO WASTE INDICATION DURING INDICATION AT AFT CABIN BACK TO NORMAL. TOMC NOTIFIED. AMM REF FLIGHT. NO C/B RELATED FOUND OUT. FOUND WASTE TANK TOTALLY FULL, 38-33-03-710-801 LCM OP TEST / 38-32-00 TOILET FLUSH SYS SERVICED AS REQUIRED AND PERFORMED LCM OPERATIONAL TEST PASS OK. BLOWER VACCUM WORK ON GROUND, ALL TOILETS FLUSH OK, WASTE
